Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2012 | Journal Article | LibreCat-ID: 51396
J. Hilgert, B. Orsted, J. Möllers, and T. Kobayashi, “Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups,” J. Funct. Anal., vol. 263, pp. 3492–3563, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 51397
J. Hilgert, W. Palzer, and A. Alldridge, “Integration on non-compact supermanifolds,” Journal of Geometry and Physics, vol. 62, pp. 427–448, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 51398
J. Hilgert, M. Schröder, and S. Hansen, “Patterson-Sullivan distributions in higher rank,” Math. Z., vol. 272, pp. 607–643, 2012.
LibreCat
 

2012 | Preprint | LibreCat-ID: 51534
J. Hilgert, T. Kobayashi, J. Möllers, and B. Orsted, “Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups.” 2012.
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 45933
J. Karátson and B. Kovács, “Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation,” Computers & Mathematics with Applications, vol. 65, no. 3, pp. 449–459, 2012, doi: 10.1016/j.camwa.2012.04.021.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 33632
S. Rezat and S. Rezat, “Mathematische Sachaufgaben verstehen und erklären,” Praxis Deutsch 233, pp. 36–41, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 48334
S. Prediger, K. Tschierschky, L. Wessel, and B. Seipp, “Professionalisierung für fach- und sprachintegrierte Diagnose und Förderung im Mathematikunterricht. Entwicklung und Erprobung eines Konzepts für die universitäre Fachlehrerbildung,” Zeitschrift für Interkulturellen Fremdsprachenunterricht. Didaktik und Methodik im Bereich Deutsch als Fremdsprache, vol. 17, no. 1, pp. 40–58, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 48327
S. Prediger and L. Wessel, “Darstellungen vernetzen - Ansatz zur integrierten Entwicklung von Konzepten und Sprachmitteln,” Praxis der Mathematik in der Schule, vol. 54, no. 45, pp. 29–34, 2012.
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 48328
L. Wessel and S. Prediger, “Fach- und sprachintegrierte Förderung für mehrsprachige Lernende am Beispiel von Anteilen und Brüchen,” in Beiträge zum Mathematikunterricht 2012, M. Ludwig and M. Kleine, Eds. Münster: WTM-Verlag, 2012, pp. 933–936.
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 48416
S. Prediger, L. Wessel, and K. Tschierschky, “Enabling teachers for analysing and fostering learning processes of second language learners: Design and research in a preservice teacher education course,” in ICME-12, Preconference Proceedings of the 12th International Congress on Mathematical Education. TSG 30: Mathematics education in a multilingual and multicultural environment, Seoul, Korea, 2012, pp. 6213–6222.
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 54322
K. Hesse and R. S. Womersley, “Numerical integration with polynomial exactness over a spherical cap,” Advances in Computational Mathematics, vol. 36, pp. 451–483, 2012.
LibreCat
 

2012 | Book | LibreCat-ID: 51492
J. Hilgert and I. Hilgert, Mathematik - Ein Reiseführer. Springer Spektrum, 2012.
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 37503
M. Kolb and D. Steinsaltz, “Quasilimiting behavior for one-dimensional diffusions with killing,” Annals of Probability, vol. 40, no. 1, pp. 162–212, 2012, doi: https://doi.org/10.1214/10-AOP623.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 34847
J. Klüners, “The Distribution of Number Fields with Wreath Products as Galois Groups ,” International Journal of Number Theory, vol. 08, no. 03, pp. 845–858, 2012, doi: 10.1142/s1793042112500492.
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 42797
M. Kirschmer, “A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$,” Mathematics of Computation, vol. 81, no. 279, pp. 1619–1634, 2012, doi: 10.1090/s0025-5718-2011-02570-6.
LibreCat | DOI
 

2012 | Book | LibreCat-ID: 44346
I. Burban and B. Kreußler, Vector bundles on degenerations of elliptic curves and Yang-Baxter equations, 1035th ed., vol. 220. 2012.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44344
I. Burban and O. Schiffmann, “On the Hall algebra of an elliptic curve I,” Duke Mathematical Journal, vol. 161, no. 7, pp. 1171–1231, 2012, doi: 10.1215/00127094-1593263.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44345
I. Burban and T. Henrich, “Semi-stable vector bundles on elliptic curves and the associative Yang-Baxter equation,” Journal of Geometry and Physics, vol. 62, no. 2, pp. 312–329, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44347
I. Burban and O. Schiffmann, “Two descriptions of the quantum affine algebra Uv(sl2) via Hall algebra approach,” Glasgow Journal of Math., vol. 54, no. 2, pp. 283–307, 2012.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44348
I. Burban, “Frobenius morphism and vector bundles on cycles of projective lines,” Communications in Algebra, vol. 40, no. 8, pp. 2983–2988, 2012.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed